# SDR CA061103003

- Difficulty date: September 27, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXI FOLLOWING LANDING THE ENGINE EXPERIENCED AN ITT OVER-TEMPERATURE.  SUBSEQUENT INSPECTION REVEALED DEBRIS IN THE EXHAUST AND HEAT DISCOLORATION OF THE AIRCRAFT COWLING IN THE EXHAUST REGION.  MFG WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20061103003)
